# SDR SIMA200405901

- Difficulty date: February 22, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Engine: Allsn AE3007A
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Access Door
- Part number: 12024234039
- Condition: Missing
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT WALKAROUND, CREW REPORTED THE APU TAILCONE ACCESS DOOR TO BE MISSING.  MAINTENANCE FOUND NO DAMAGE OTHER THAN MISSING PAINT AROUND ACCESS DOOR.  THE DOOR WAS REPLACED IAW MM AND AIRCRAFT WAS RETURNED TO SERVICE. (SW21200404665)
